# SDR REXA2015032200361

- Difficulty date: March 22, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 18,206 hours, 11,734 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD, PANEL 699CB HAS CHAFE MARKS.  DRILLED UP NEW PANEL 699CB IAW SRM 51-40-11-001-001-A01.  PANEL TO BE INSTALLED ON SERVICE ORDER 111144 OPERATIONS 192.
